MathSciNet Relay Station
MathSciNet bibliographic data
MR761798 47A35 (47B39 81C99 82A57)
Delyon, François; Souillard, Bernard Remark on the continuity of the density of states of ergodic finite difference operators. Comm. Math. Phys. 94 (1984), no. 2, 289–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement